Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 260, NWS Louisville, KY

June 4, 2012Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2012, 11:32 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 11:32 PM CDT (04:32 UTC)
Expired
Jun 5, 2012, 12:00 AM CDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 11:50 PM CDTHAIL 0.75Woodburn, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS53 KLMK 050432
SVRLMK
KYC141-213-227-050500-
/O.NEW.KLMK.SV.W.0260.120605T0432Z-120605T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 PM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL MIDNIGHT CDT

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GASPER...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FRANKLIN...
  THREE SPRINGS...
  MEMPHIS JUNCTION...
  SOUTH UNION AND BROWNING...
  PETROS AND ROCKFIELD...
  WOODBURN AND RICH POND...
  DRAKE AND MATLOCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3685 8687 3699 8680 3691 8622 3689 8625
      3689 8627 3687 8626 3677 8641 3665 8642
      3664 8653
TIME...MOT...LOC 0432Z 286DEG 34KT 3691 8673
WIND...HAIL 60MPH 1.00IN

$$

RAS
2 follow-up statements
359 
WWUS53 KLMK 050449
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1249 AM EDT TUE JUN 5 2012

KYC141-050458-
/O.CAN.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
LOGAN KY-
1149 PM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST INTO SOUTHERN 
WARREN AND NORTHERN SIMPSON COUNTY. 

LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
      3697 8665 3691 8622 3689 8625 3689 8627
      3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0448Z 286DEG 34KT 3687 8655

$$

KYC213-227-050500-
/O.CON.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
SIMPSON KY-WARREN KY-
1149 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN WARREN AND SIMPSON COUNTIES...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PETROS...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FRANKLIN...
  THREE SPRINGS...
  MEMPHIS JUNCTION...
  MATLOCK AND HILLSDALE...
  DRAKE AND BOYCE...

LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
      3697 8665 3691 8622 3689 8625 3689 8627
      3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0448Z 286DEG 34KT 3687 8655
WIND...HAIL 60MPH 1.00IN

$$

RAS
734 
WWUS53 KLMK 050500
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1200 AM CDT TUE JUN 5 2012

KYC213-227-050510-
/O.EXP.KLMK.SV.W.0260.000000T0000Z-120605T0500Z/
SIMPSON KY-WARREN KY-
1200 AM CDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND SIMPSON
COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE MOVING 
OUT OF THE WARNED AREA. 

LAT...LON 3677 8674 3684 8669 3687 8666 3688 8661
      3697 8665 3691 8622 3689 8625 3689 8627
      3687 8626 3677 8641 3665 8642 3664 8653
TIME...MOT...LOC 0500Z 286DEG 34KT 3684 8641

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:54 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 4, 9:54 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1054 PM EDT MON JUN 04 2012

.Forecast Update...
Issued at 1050 PM EDT Mon Jun 4 2012

One more update to get rid of the Watch headline.  Scattered showers
and storms still are possible, but temperatures have fallen
enough/low levels have stabilized enough to preclude much in the way
of damaging winds getting down. Stronger cell over Monroe and Barren
counties earlier only had winds to 30-40 mph after calling several
spotters in its path.

Light rains will end from north to south soon after midnight.
Earlier inserted patchy fog into the grids. Most stations are at 10
miles in vsby, and do have some drier air that should try and work
in from the north overnight. Still with good rains across now most
of the region, would not be surprised to get some fog toward
daybreak Tuesday.

Issued at 755 PM EDT Mon Jun 4 2012

Outflow boundary now into Logan and Simpson counties.  A little more
convection has fired upstream, and may yet see some development out
ahead of it.  However, given that the environment is more stable
over an Ohio to Allen county line, will drop them from the watch
this hour.

Issued at 650 PM EDT Mon Jun 4 2012

Line of convergence right around where it was expected to be at this
hour, but storms just are now firing off of it.  Have a few upstream
moving into a fairly hot airmass over Southern Illinois.  These may
be the best chance for further development, but if we do not see
significant increase in the next hour, then we can drop the current
watch. Otherwise have updated the forecast for current obs and radar
trends and removed the evening wording.

Issued at 510 PM EDT Mon Jun 4 2012

Issued severe thunderstorm watch box 353 for our southwest forecast
area, based on unstable conditions down there (87 degrees at BWG
this hour compared to 66 at SDF!). Also, high-res models are hinting
at some late afternoon development either from storms upstream, now
developing into southern Illinois or new development along the
differential heating plus outflow boundaries northwest to southeast
across that region. Products have been updated to reflect this
change.

.Short Term (Tonight through Tuesday night)...
Issued at 310 PM EDT Mon Jun 4 2012

A disturbance moving through northwest flow aloft continues to
impact the region this afternoon. At the same time, a surface low
has been moving south across southern Illinois toward the
Mississippi/Ohio River confluence. The current band of light to
moderate showers across southern Indiana and central Kentucky will
slowly shift south through the rest of the afternoon hours. As it
approaches the southern forecast area, a few thunderstorms will be
possible as a surface boundary re-establishes itself near our
southwest CWA. So, as the afternoon and evening progresses, shower
and/or thunderstorm coverage will diminish from north to south.
Forecast soundings across the southwest CWA are not that impressive,
with only brief gusty winds and heavy rainfall expected with any
thunderstorm that develops. Today will be the best chance of
area-wide precipitation through the next seven days.

For tonight, skies will gradually clear with dry conditions and
cooler temperatures. Overnight lows will range from the mid 50s to
around 60 degrees. There could be some patchy fog formation in areas
that receive precip as well as normally fog-prone locations if winds
go calm and skies clear enough.

There remains a chance of isolated showers across the northeastern
portion of the forecast area Tuesday afternoon, as daytime heating
combines with a weak shortwave passage. Once daytime heating
subsides, will dry things out Tuesday night. Expect temperatures
generally in the mid to upper 70s Tuesday, with overnight lows
ranging roughly from the low to mid 50s.

.Long Term (Wednesday through Monday)...
Issued at 310 PM EDT Mon Jun 4 2012

Highly meridional upper air pattern is expected at the beginning of
the forecast period with an upper trough on both US coasts and a
large ridge across the central Plains.  This will keep the Ohio
Valley in a northwest flow pattern early in the period.  Typically,
northwest flow situations are tricky due to the models inability to
properly time small mid-level perturbations moving through within
the flow.  However, the latest model trends are suggestive of a more
stable and drier overall pattern, so the idea of an increasingly
drier forecast is increasing.

The previous runs suggested that a weak wave may skirt through the
region on Wednesday possibly sparking off some afternoon/evening
convection.  However, both the GFS and Euro have backed off this
solution quite a bit and are largely drier.  For now, have kept a
slight chance of shower/storm in the east on Wednesday.  For the
remainder of the week, the upper trough in the east is forecast to
lift out and ridging over the central Plains will build in over the
Ohio Valley. This will lead to dry conditions and increasingly
warmer temperatures.

Temperatures will be the coolest at the beginning of the period with
highs on Wednesday warming into the mid-upper 70s and into the upper
70s to the lower 80s by Thursday.  Lower to mid 80s temperatures
should arrive by Friday followed by mid-upper 80s for Saturday.
Overnight lows will generally be in the upper 50s to the lower 60s.

Strong ridging should continue to be overhead for Sunday and Monday
as a deep trough digs into the western CONUS.  Both the GFS and Euro
are hinting at some possible tropical development over the northwest
Gulf by late next weekend which could bring copious amounts of much
needed rainfall to the lower Mississippi delta region.  The upper
level pattern looks to become more progressive by early next week
with the western CONUS trough heading east and the upper level ridge
axis sliding off to the Mid-Atlantic region.  This could allow
moisture to increase across the region with whatever tropical system
that possibly develops.  Highs Sunday and Monday should warm into
the upper 80s to the lower 90s with overnight lows in the upper 60s
to the lower 70s.

&&

.Aviation (00Z TAF Issuance)...
Updated at 645 PM EDT Mon Jun 4 2012

The current band of showers stretching from SDF to LEX is beginning
to become more scattered in nature. This area will eventually begin
to sag southward tonight. Will continue to carry -SHRA at SDF and
LEX through 2-3Z this evening, though conditions may dry out
earlier. The heavier showers may reduce visibilities to 5 or 6
miles. At BWG, there will be a chance for a thunderstorm before
midnight or so. Will continue to carry VCTS there for the next few
hours, though the development of any convection is a bit in question
at this point.

As precip moves out tonight, clouds will begin to clear from the
north. This will allow some light fog to form at the TAF sites
towards morning. After sunrise conditions will become VFR with
scattered clouds and winds out of the NNE tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Updates..........RJS
Short Term.......MJP
Long Term........MJ
Aviation.........EER
Hazardous weather outlook, Jun 4, 3:48 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT MON JUN 4 2012

KYZ026-061-062-070>075-052100-
OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-
348 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING AS AN AREA OF LOW PRESSURE AND A FRONTAL BOUNDARY APPROACH
THE REGION. THE STRONGER STORMS WILL BRING DAMAGING
WINDS...HAIL...AS WELL AS BRIEF HEAVY RAINFALL...AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE THIS AFTERNOON AND EVENING.

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
063>067-076>078-081-082-052100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
448 PM EDT MON JUN 4 2012 /348 PM CDT MON JUN 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MJP/RJS

In the hours before

Special weather statement, Jun 4, 9:07 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 PM EDT MON JUN 4 2012

KYZ074>076-050245-
BARREN-METCALF-MONROE-
907 PM CDT MON JUN 4 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLASGOW...AND MOVING SOUTHEAST AT 40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  GLASGOW...
  BRISTLETOWN AND SLICK ROCK...
  EIGHTY EIGHT AND TEMPLE HILL...
  NOBOB...
  SUMMER SHADE AND MOUNT HERMON...

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3703 8607 3714 8589 3682 8558 3682 8560
      3678 8559 3678 8555 3673 8552 3673 8549
      3672 8548 3662 8572
TIME...MOT...LOC 0207Z 322DEG 34KT 3701 8591

RS
Special weather statement, Jun 4, 9:37 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1037 PM EDT MON JUN 4 2012

KYZ075-050300-
MONROE-
937 PM CDT MON JUN 4 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TOMPKINSVILLE...AND MOVING
SOUTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  HARLAN CROSSROADS...
  HESTAND AND BOLES...
  VERNON AND RAYDURE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3661 8554 3661 8572 3662 8575 3677 8588
      3684 8575 3684 8566 3662 8544 3661 8548
      3661 8553
TIME...MOT...LOC 0237Z 323DEG 35KT 3675 8572

RS
Special weather statement, Jun 4, 11:02 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT TUE JUN 5 2012

KYZ070-072-050500-
LOGAN-SIMPSON-
1102 PM CDT MON JUN 4 2012

...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 40 MPH WINDS...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES NORTH OF ELKTON...AND MOVING SOUTHEAST
AT 35 MPH.

HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKLIN...
  RUSSELLVILLE...
  EDWARDS AND LEWISBURG...
  EPLEYS AND COOPERSTOWN...
  HOMER...
  CHANDLERS CHAPEL...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
0 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8659 3664 8693 3680 8707 3706 8706
      3707 8702 3689 8663 3688 8661 3683 8658
      3682 8648 3678 8641 3665 8641 3665 8652
      3663 8655
TIME...MOT...LOC 0402Z 300DEG 31KT 3697 8704

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:07 PM CDTSpecial Weather StatementLMKBarren, Monroe38 min
Jun 4, 9:37 PM CDTSpecial Weather StatementLMKMonroe23 min
Jun 4, 11:02 PM CDTSpecial Weather StatementLMKLogan, Simpson58 min
Jun 4, 11:59 PM CDTSpecial Weather StatementLMKAllen31 min
Jun 5, 12:08 AM CDTSpecial Weather StatementLMKLogan37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.